Kristály Alexandru
Kristály Alexandru
E-mail megerősítve itt: econ.ubbcluj.ro - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Variational principles in mathematical physics, geometry, and economics: Qualitative analysis of nonlinear equations and unilateral problems
A Kristály, VD Rădulescu, C Varga
Cambridge University Press, 2010
2692010
Infinitely many solutions for a differential inclusion problem in RN
A Kristály
J. Differential Equations 220 (2), 511-530, 2006
902006
Multiple solutions for p-Laplacian type equations
A Kristály, H Lisei, C Varga
Nonlinear Analysis: Theory, Methods & Applications 68 (5), 1375-1381, 2008
712008
Existence of five nonzero solutions with exact sign for a -Laplacian equation
M Filippakis, A Kristály, NS Papageorgiou
Discrete & Continuous Dynamical Systems-A 24 (2), 405, 2009
562009
Existence of two non-trivial solutions for a class of quasilinear elliptic variational systems on strip-like domains
A Kristály
Proceedings of the Edinburgh Mathematical Society 48 (2), 465-477, 2005
502005
Set-valued versions of Ky Fan's inequality with application to variational inclusion theory
A Kristály, C Varga
Journal of mathematical analysis and applications 282 (1), 8-20, 2003
412003
Two non-trivial solutions for a non-homogeneous Neumann problem: an Orlicz-Sobolev space setting
A Kristály, M Mihailescu, V Radulescu
Proceedings of the Royal Society of Edinburgh: Section A Mathematics 139 (2 …, 2009
402009
Multiple solutions for elliptic problems with singular and sublinear potentials
A Kristály, C Varga
Proceedings of the American Mathematical Society, 2121-2126, 2007
392007
Nash-type equilibria on Riemannian manifolds: a variational approach
A Kristály
Journal de Mathématiques Pures et Appliquées 101 (5), 660-688, 2014
362014
On the Schrödinger–Maxwell system involving sublinear terms
A Kristály, D Repovš
Nonlinear Analysis: Real World Applications 13 (1), 213-223, 2012
352012
Discrete boundary value problems involving oscillatory nonlinearities: small and large solutions
A Kristály, M Mihăilescu, V Rădulescu
Journal of Difference Equations and Applications 17 (10), 1431-1440, 2011
352011
A non-smooth three critical points theorem with applications in differential inclusions
A Kristály, W Marzantowicz, C Varga
Journal of Global Optimization 46 (1), 49, 2010
352010
Location of Nash equilibria: a Riemannian geometrical approach
A Kristály
Proceedings of the American Mathematical Society 138 (5), 1803-1810, 2010
322010
Infinitely many radial and non-radial solutions for a class of hemivariational inequalities
A Kristály
The Rocky Mountain Journal of Mathematics, 1173-1190, 2005
322005
Multiplicity results for an eigenvalue problem for hemivariational inequalities in strip-like domains
A Kristály
Set-Valued Analysis 13 (1), 85-103, 2005
312005
Lions-type compactness and Rubik actions on the Heisenberg group
ZM Balogh, A Kristály
Calculus of variations and partial differential equations 48 (1-2), 89-109, 2013
282013
On a class of quasilinear eigenvalue problems in RN
A Kristály, C Varga
Mathematische Nachrichten 278 (15), 1756-1765, 2005
282005
Caffarelli–Kohn–Nirenberg inequality on metric measure spaces with applications
A Kristály, S Ohta
Mathematische Annalen 357 (2), 711-726, 2013
272013
Spectral estimates for a nonhomogeneous difference problem
A Kristaly, M MIHĂILESCU, V RĂDULESCU, S Tersian
Communications in Contemporary Mathematics 12 (06), 1015-1029, 2010
252010
A nonsmooth principle of symmetric criticality and variational–hemivariational inequalities
A Kristály, C Varga, V Varga
Journal of Mathematical Analysis and Applications 325 (2), 975-986, 2007
252007
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20